# SDR HNAA2021072800349

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 45,941 hours, 42,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULBS AT MAIN DOOR WILL NOT ILLUMINATE. WHILE REMOVING PANEL 811XW NOTICED WIRE BROKEN ON EMERGENCY LIGHT ASSY AT MAIN DOOR. CRIMPED NEW CONTACT AND CONNECTED AT SP7425 REF SWPM 20-50-01. REINSTALLED PANEL 811XW AS REQ. OPS CHECK ON MAIN DOOR EMERGENCY LIGHT IAW AMM 33-50-00-700-801-A/500 OP CHECK GOOD. NO DEFECTS NOTED AT THIS TIME OK FOR SERVICE.
